BibTeX record journals/tit/ShanbhagKH96

download as .bib file

@article{DBLP:journals/tit/ShanbhagKH96,
  author    = {Abhijit G. Shanbhag and
               P. Vijay Kumar and
               Tor Helleseth},
  title     = {Upper bound for a hybrid sum over Galois rings with applications to
               aperiodic correlation of some q-ary sequences},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {1},
  pages     = {250--254},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.481796},
  doi       = {10.1109/18.481796},
  timestamp = {Sun, 28 May 2017 13:18:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/ShanbhagKH96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics